# SDR DXTA200500674

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 6,228 hours, 5,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Loose
- Location: Park Brake Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

F/O'S BRAKES (LEFT AND RIGHT) FEELS SPONGY.  CAPT'S BRAKES ARE OK.  ALSO, IF YOU PUMP THE F/O'S BRAKES, BRAKES COME UP TO HAVING PRESSURE.  REMOVED COCKPIT AND DROP AISLE CABIN FLOORBOARDS FOR BRAKE LINE & COMPONENT INSPECTION.  FOUND PARKING BRAKE VALVE LEAKING AT B-NUTS.  RETORQUED B-NUTS AND LEAK CHECK GOOD.  SERVICED BRAKE RESERVOIR.  CLOSED FLOORBOARDS AND REINSTALLED SEATS.  MAINT C/W IAW 560MM CHP 32-42-03.
